# SDR 99FDEA00358

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Condition: Popping
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S CONTROL WHEEL HAS POPPING SOUND WITH FWD AND AFT MOVEMENT OF CONTROL WHEEL, WITH NO BINDING.  REPAIRED IAW EA 1-2700-46588B.
